# SDR UALA2008111306298

- Difficulty date: October 27, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 71,721 hours, 11,636 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 60444
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES EXPOSED ON EMERGENCY FLOOR LIGHTS.  REPLACED EEL LIGHT STRIP AND COVER.
